# SDR SWIA202054114

- Difficulty date: October 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING-BODY FAIRING SUPPORT STRUCTURE AT FS 939 HAS SUSPECTED CORROSION AROUND THE NUTPLATES AT THE CENTERLINE.  C-CHECK RO 11/16/2020.  REMOVED CORROSION, AFTER EVALUATION STRUCTURE SUPPORT WAS FOUND OUT OF LIMITS.  RECEIVED AND INSTALLED NEW STRUCTURE SUPPORT NUTPLATE ANGLE, PER CRJ 700 SRM.
